# SDR UPS03241069

- Difficulty date: July 17, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- Aircraft time: 61,500 hours, 45,589 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521632
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C 2 AREAS OF DELAM FOUND DURING SURFACE CORROSION REMOVAL ON LEFT I/B MIDFLAP AFT UPPER SKIN.  NOTE THAT DURING REPAIR 2 AREAS OF DISBOND OCCURRED ON LOWER SURFACE.  REPAIRS CARRIED OUT IAW SRM 51-40-20.
